# SDR DALA2024071607170

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 57,226 hours, 41,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L PRODUCTION SPLICE AREA, 1EA FASTENER SHOWS INDICATION WITH VISIBLE DAMAGE TO THE BACKSIDE OF THE STRINGER HOLE-LOCATED FIVE HOLES AFT OF PRODUCTION CUT LINE (MARKED) REF PRI 610260-14 REV 2 STEP 7. SUMMARY SEE NRC 004-0001:10-0653-8-7621/004 00009: COMPLED WITH ER/A 610260-14 REV B. PRI REV. "0", "1", "2", "3", "4", "5", "6", AND "7" REPAIR INSTRUCTIONAL STEPS. ENSURED ALL ER/A 610260-14 REV B PRI REV "0", "1", "2", "3", "4", "5", "6", AND "7" REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL FUSELAGE / EXTERNAL SKIN / BELLY / DENTS ER/A 6010268-14 REV B SECTION I: PERMANENT REPAIR INSTRUCTIONS. (LP #0447074)
